# SDR SWAA2024111847362

- Difficulty date: October 10, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEADING EDGE #2 SLAT NOSE SKIN AT ACTUATOR RIB STA 322.71 I/B LOCATION FROM CENTER LINE O/B FASTENER HOLE.<[01] INSTALLED LEADING EDGE SLAT NOSE SKIN EXTERNAL DOUBLER REPAIR REF SRM 57-42-01-2R-8 REPAIR 8;[02] INSTALLED LEADING EDGE SLAT NOSE SKIN EXTERNAL DOUBLER REPAIR AT SLAT #2. REF SRM 57-42-01-2R-8 REPAIR 8;[03] RII...VERIFIED CORRECTIVE ACTION STEP 2; CORRECTION OF STEP 1
